Walter (Wojciech M) Kozlowski
Walter (Wojciech M) Kozlowski
Professor of Mathematics, University of New South Wales
unsw.edu.au üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Modular function spaces
WM Kozlowski
Dekker, 1988
2651988
Fixed point theory in modular function spaces
MA Khamsi, WM Kozlowski, S Reich
Nonlinear Anal 14 (11), 935-953, 1990
2471990
Fixed point theory in modular function spaces
MA Khamsi, WM Kozlowski
Birkhäuser, 2015
982015
On asymptotic pointwise nonexpansive mappings in modular function spaces
MA Khamsi, WM Kozlowski
Journal of Mathematical Analysis and Applications 380 (2), 697-708, 2011
602011
On asymptotic pointwise contractions in modular function spaces
MA Khamsi, WM Kozlowski
Nonlinear Analysis: Theory, Methods & Applications 73 (9), 2957-2967, 2010
522010
Notes on modular function spaces. II
WM Kozłowski
Commentationes Mathematicae 28 (1), 1988
451988
Some geometrical properties and fixed point theorems in Orlicz spaces
MA Khamsi, WM Kozlowski, C Shutao
Journal of Mathematical Analysis and Applications 155 (2), 393-412, 1991
441991
Fixed point iteration processes for asymptotic pointwise nonexpansive mapping in modular function spaces
BAB Dehaish, WM Kozlowski
Fixed Point Theory and Applications 2012 (1), 1-23, 2012
342012
Advancements in fixed point theory in modular function spaces
WM Kozlowski
Arabian Journal of Mathematics 1 (4), 477-494, 2012
282012
Fixed point iteration processes for asymptotic pointwise nonexpansive mappings in Banach spaces
WM Kozlowski
Journal of mathematical analysis and applications 377 (1), 43-52, 2011
272011
Common fixed points for semigroups of pointwise Lipschitzian mappings in Banach spaces
WM Kozlowski
Bulletin of the Australian Mathematical Society 84 (3), 353-361, 2011
202011
Best approximants in modular function spaces
SJ Kilmer, WM Kozlowski, G Lewicki
Journal of Approximation Theory 63 (3), 338-367, 1990
201990
On the existence of common fixed points for semigroups of nonlinear mappings in modular function spaces
WM Kozlowski
Commentationes Mathematicae 51 (1), 2011
132011
Generalized Newton transformation and its applications to extrinsic geometry
K Andrzejewski, W Kozłowski, K Niedziałomski
Asian Journal of Mathematics 20 (2), 293-322, 2016
112016
Series of Monographs and Textbooks in Pure and Applied Mathematics 122
WM Kozlowski
Modular Function Spaces, 1988
101988
Sigma order continuity and best approximation in -spaces
SJ Kilmer, WM Kozƚowski, G Lewicki
Commentationes Mathematicae Universitatis Carolinae 32 (2), 241-250, 1991
91991
On the convergence of iteration processes for semigroups of nonlinear mappings in Banach spaces
WM Kozlowski, B Sims
Computational and Analytical Mathematics, 463-484, 2013
82013
Analyticity and polynomial approximation in modular function spaces
WM Kozlowski, G Lewicki
Journal of approximation theory 58 (1), 15-35, 1989
81989
Pointwise Lipschitzian mappings in uniformly convex and uniformly smooth Banach spaces
WM Kozlowski
Nonlinear Analysis: Theory, Methods & Applications 84, 50-60, 2013
72013
On the construction of common fixed points for semigroups of nonlinear mappings in uniformly convex and uniformly smooth Banach spaces
WM Kozlowski
Commentationes Mathematicae 52 (2), 2012
72012
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20